# SDR DALA2024080707856

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,345 hours, 11,903 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DR4 RH AFT HEATED SLIDE FITTING (26DH) FOUND FAULTY. CORRECTIVE ACTION: R/R FITTING PER A330 AMM 30-46. OPS GOOD. (0488507)
